Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does de-worming pills help to increase the body weight ?

hii...i am 19years old.i have consulted alot of doctors about this.what i get is a de-worming pill but still my proble, is unsolved. at the age of 19 i weigh a pathetic 45kgs only.i have worms either in my stomach or in intestines which i cant make out.. because of this m underweight feel hungry after every hour or so even if i take a heavy diet ..m suffering from high fever from past 3 days n today i noticed some worms when i went to loo..plzz tell me how should i get rid of these paracites..????
Asked On : Sat, 16 Jul 2011
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Ideally you need to get your stool tested for what kind of worms are present. Different worms require different drugs to kill them. Taenia solium infestation responds to Niclosamide, Roundworms to Albendazole, Pinworm to Mebendazole etc. Hence it is imperative that you get tested first. Better consult a Doctor to help you with these problems first.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor